# SDR 2005UALA00382

- Difficulty date: April 21, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 37,930 hours, 13,803 cycles
- Engine: Iae V2527A5
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Part number: CZ9DM6A600U
- Condition: Failed
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED LOW PRESSURE GREEN HYDRAULIC PUMP INDICATION.  GREEN SYSTEM PRESSURE TRANSDUCER FAILED. REPLACED THE TRANSDUCER.
